# SDR MALA060330

- Difficulty date: May 17, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 20,924 hours, 22,887 cycles
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Control Module
- Part number: 44730501
- Part serial: A00661
- Condition: Malfunctioned
- Location: Engine Deice Sys
- Stage of operation: UK
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INTAKE HEAT LIGHT ILLUMINATES INTERMITTENTLY.  CYCLES ON/OFF EVERY 30 SECONDS.  AIR RETURN TO DTW.  REMOVED AND REPLACED DEICE CONTROL MODULE P/N ON/OFF 44730-501 S/N ON A00091, S/N OFF A00661.
